JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOLUTION FORMULAS FOR SOME NONLOCAL HEAT EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOLUTION FORMULAS FOR SOME NONLOCAL HEAT EQUATIONS
Huh, Hyungjin;
  PDF(new window)
 Abstract
We obtain solution formulas for some nonlocal heat equations. As a simple application, we prove finite time blow-up of the solution.
 Keywords
nonlocal heat equation;solution formula;
 Language
English
 Cited by
 References
1.
M. Alfaro and R. Carles, Explicit solutions for replicator-mutator equations: extinction versus acceleration, SIAM J. Appl. Math. 74 (2014), no. 6, 1919-1934. crossref(new window)

2.
P. Souplet, Gradient blow-up for multidimensional nonlinear parabolic equations with general boundary conditions, Differential Integral Equations 15 (2002), no. 2, 237-256.